Jul 14, 2004
I have been on meds for 7 years now (Crix & Combivir 3 years, Sustiva & Combivir 4 years -- got off Crix not due to resistance but due to GERD). For the first time since I have been testing for VL <50 (at least 4 years) I got a viral load today of 131. My t-cells remain strong (704 @ 41%). Is this what is referred to as a "viral blip" or do you think it is the first indication that my combination might be beginning to fail? My doc says he is not concerned regarding the 131 VL, he would only be concerned if I was above 400 VL? What do you think?
| Response from Dr. Holodniy
I think it's a blip. We see this fairly frequently and I agree with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.